A weak version of Barberá-Kelly's Theorem
Revista colombiana de matematicas, Tome 51 (2017) no. 2, pp. 173-194
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2017_51_2_a2,
author = {Jahn Franklin Leal and Ram\'on Pino P\'erez},
title = {A weak version of {Barber\'a-Kelly's} {Theorem}},
journal = {Revista colombiana de matematicas},
pages = {173--194},
year = {2017},
volume = {51},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2017_51_2_a2/}
}
Jahn Franklin Leal; Ramón Pino Pérez. A weak version of Barberá-Kelly's Theorem. Revista colombiana de matematicas, Tome 51 (2017) no. 2, pp. 173-194. http://geodesic.mathdoc.fr/item/RCM_2017_51_2_a2/